Alert archive / Texas / Small Craft Advisories in 2012
Small Craft Advisory 45, NWS Corpus Christi, TX
NWS Corpus Christi, TX issued this small craft advisory at Sep 25, 2012, 4:24 AM CDT. It took effect at Sep 25, 2012, 1:00 PM CDT. It was in force for 12 hr.
The area
The counties it named.
The facts
- Issued
- Sep 25, 2012, 4:24 AM CDT (09:24 UTC)
- In effect from
- Sep 25, 2012, 1:00 PM CDT
- Expired
- Sep 26, 2012, 1:00 AM CDT
- In force
- 12 hr
- Issued by
- NWS Corpus Christi, TX
The text
As transmitted, in the capitals the NWS used until 2016.
615 WHUS74 KCRP 250924 MWWCRP URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CORPUS CHRISTI TX 424 AM CDT TUE SEP 25 2012 ...ONSHORE WINDS WILL STRENGTHEN TO SMALL CRAFT ADVISORY LEVELS THIS AFTERNOON AND EVENING... .SOUTHEAST WINDS WILL INCREASE THIS AFTERNOON IN RESPONSE TO DEVELOPING SURFACE LOW PRESSURE ACROSS THE PANHANDLE. WINDS ACROSS THE BAYS AND NEARSHORE WATERS SOUTH OF PORT ARANSAS WILL REACH SMALL CRAFT ADVISORY CRITERIA DURING THE AFTERNOON AND EVENING HOURS. WINDS ARE EXPECTED TO DECREASE LATE IN THE EVENING TO BELOW ADVISORY LEVELS. GMZ230-250-251730- /O.NEW.KCRP.SC.Y.0045.120925T1800Z-120926T0600Z/ BAYS AND WATERWAYS FROM BAFFIN BAY TO PORT ARANSAS- COASTAL WATERS FROM BAFFIN BAY TO PORT ARANSAS OUT 20 NM- 424 AM CDT TUE SEP 25 2012 ...SMALL CRAFT ADVISORY IN EFFECT FROM 1 PM THIS AFTERNOON TO 1 AM CDT WEDNESDAY... THE NATIONAL WEATHER SERVICE IN CORPUS CHRISTI HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 1 PM THIS AFTERNOON TO 1 AM CDT WEDNESDAY. * WINDS AND WAVES: SOUTHEAST WINDS AROUND 20 KNOTS WITH SEAS RANGING FROM 3 TO 5 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ CB
4 follow-up statements
584 WHUS74 KCRP 251523 MWWCRP URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CORPUS CHRISTI TX 1023 AM CDT TUE SEP 25 2012 ...ONSHORE WINDS WILL STRENGTHEN TO SMALL CRAFT ADVISORY LEVELS THIS AFTERNOON AND EVENING... .SOUTHEAST WINDS WILL INCREASE THIS AFTERNOON IN RESPONSE TO DEVELOPING SURFACE LOW PRESSURE ACROSS THE PANHANDLE. WINDS ACROSS THE BAYS AND NEARSHORE WATERS SOUTH OF PORT ARANSAS WILL REACH SMALL CRAFT ADVISORY CRITERIA DURING THE AFTERNOON AND EVENING HOURS. WINDS ARE EXPECTED TO DECREASE LATE IN THE EVENING TO BELOW ADVISORY LEVELS. GMZ230-250-252200- /O.CON.KCRP.SC.Y.0045.120925T1800Z-120926T0600Z/ BAYS AND WATERWAYS FROM BAFFIN BAY TO PORT ARANSAS- COASTAL WATERS FROM BAFFIN BAY TO PORT ARANSAS OUT 20 NM- 1023 AM CDT TUE SEP 25 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 AM CDT WEDNESDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 AM CDT WEDNESDAY. * WINDS AND WAVES: SOUTHEAST WINDS AROUND 20 KNOTS WITH SEAS RANGING FROM 3 TO 5 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
463 WHUS74 KCRP 252044 MWWCRP URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CORPUS CHRISTI TX 344 PM CDT TUE SEP 25 2012 ...ONSHORE WINDS WILL STRENGTHEN TO SMALL CRAFT ADVISORY LEVELS LATE THIS AFTERNOON AND EVENING... .SOUTHEAST WINDS WILL INCREASE LATE THIS AFTERNOON IN RESPONSE TO DEVELOPING SURFACE LOW PRESSURE ACROSS THE PANHANDLE. WINDS ACROSS THE BAYS AND NEARSHORE WATERS SOUTH OF PORT ARANSAS WILL REACH SMALL CRAFT ADVISORY CRITERIA DURING THE AFTERNOON AND EVENING HOURS. WINDS ARE EXPECTED TO DECREASE LATE IN THE EVENING TO BELOW ADVISORY LEVELS. GMZ230-250-260400- /O.CON.KCRP.SC.Y.0045.000000T0000Z-120926T0600Z/ BAYS AND WATERWAYS FROM BAFFIN BAY TO PORT ARANSAS- COASTAL WATERS FROM BAFFIN BAY TO PORT ARANSAS OUT 20 NM- 344 PM CDT TUE SEP 25 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 AM CDT WEDNESDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 AM CDT WEDNESDAY. * WINDS AND WAVES: SOUTHEAST WINDS AROUND 20 KNOTS WITH SEAS RANGING FROM 3 TO 5 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
812 WHUS74 KCRP 260326 MWWCRP URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CORPUS CHRISTI TX 1026 PM CDT TUE SEP 25 2012 ...ONSHORE WINDS WILL STRENGTHEN TO SMALL CRAFT ADVISORY LEVELS LATE THIS AFTERNOON AND EVENING... .MODERATE TO AT TIMES STRONG SOUTHEAST WINDS WILL CONTINUE THROUGH THE NEXT FEW HOURS IN RESPONSE TO DEVELOPING SURFACE LOW PRESSURE ACROSS THE PANHANDLE. WINDS WILL DECREASE OVERNIGHT TO BELOW ADVISORY LEVELS. GMZ230-250-260600- /O.CON.KCRP.SC.Y.0045.000000T0000Z-120926T0600Z/ BAYS AND WATERWAYS FROM BAFFIN BAY TO PORT ARANSAS- COASTAL WATERS FROM BAFFIN BAY TO PORT ARANSAS OUT 20 NM- 1026 PM CDT TUE SEP 25 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 AM CDT WEDNESDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 AM CDT WEDNESDAY. * WINDS AND WAVES: SOUTHEAST WINDS AROUND 20 KNOTS WITH SEAS RANGING FROM 3 TO 5 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZ
959 WHUS74 KCRP 260559 MWWCRP URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CORPUS CHRISTI TX 1259 AM CDT WED SEP 26 2012 GMZ230-250-260700- /O.EXP.KCRP.SC.Y.0045.000000T0000Z-120926T0600Z/ BAYS AND WATERWAYS FROM BAFFIN BAY TO PORT ARANSAS- COASTAL WATERS FROM BAFFIN BAY TO PORT ARANSAS OUT 20 NM- 1259 AM CDT WED SEP 26 2012 ...SMALL CRAFT ADVISORY WILL EXPIRE AT 1 AM CDT EARLY THIS MORNING... THE SMALL CRAFT ADVISORY WILL EXPIRE AT 1 AM CDT EARLY THIS MORNING. WINDS OVER THE BAYS AND NEARSHORE WATERS HAVE DECREASED TO BELOW SMALL CRAFT ADVISORY CONDITIONS. HOWEVER...SMALL CRAFT SHOULD CONTINUE TO EXERCISE CAUTION AS WINDS WILL CONTINUE TO RANGE FROM 15 TO 20 KNOTS OVER THE NEAR SHORE WATERS. $$ CB
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Corpus Christi, TX wrote its last area forecast discussion before this small craft advisory went out at Sep 24, 11:44 PM CDT, 4 hours 40 minutes earlier.
Area forecast discussion, Sep 24, 11:44 PM CDT, 4 hours 40 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE CORPUS CHRISTI TX 1144 PM CDT MON SEP 24 2012 .DISCUSSION...SEE AVIATION SECTION BELOW FOR THE 06Z TAFS. && .AVIATION...A LOW LEVEL JET IS PROGD TO INCREASE TO AROUND 20-25KT OVERNIGHT WHICH WILL KEEP SFC WINDS ELEVATED. THE SLIGHTLY STRONGER WINDS WILL LIKELY LEAD TO INCREASED STRATUS RATHER THAN FOG...BUT WENT WITH A TEMPO OF MVFR CIG AND/OR VSBY'S TOWARD MORNING FOR ALL TAF SITES. OTHERWISE...VFR CONDITIONS WILL PREVAIL THROUGH MUCH OF THE TAF PERIOD. THE LLJ WILL MIX TO THE SFC ON TUE LEADING TO WIND GUSTS UP TO 25 KNOTS. && .PREV DISCUSSION... /ISSUED 825 PM CDT MON SEP 24 2012/ DISCUSSION...THE 00Z CRP SOUNDING CAME IN DRIER WITH PWAT'S DOWN TO 1.05 INCHES. SFC WINDS ARE EXPECTED TO REMAIN SLIGHTLY ELEVATED OVERNIGHT DUE TO AN INCREASING LLJ. MSAS ANALYSIS SHOWS PRESSURE DEEPENING ACROSS W TX AND ALONG THE ROCKIES RESULING IN A TIGHTENING GRADIENT ACROSS S TX...THEREFORE AM CONFIDENT THAT OVERNIGHT WINDS WILL INHIBIT FOG DVLPMNT AND WILL LIKELY SEE MORE IN THE WAY OF STRATUS. PATCHY LIGHT FOG IS POSSIBLE ACROSS THE VCT CROSSROADS WHERE SFC WINDS ARE EXPECTED TO BE THE LIGHTEST. OVERALL...FCST LOOKS ON TRACK WITH NO CHANGES AT THIS TIME. PREV DISCUSSION... /ISSUED 645 PM CDT MON SEP 24 2012/ DISCUSSION...UPDATE FOR 00Z AVIATION BELOW. AVIATION...VFR CONDITIONS THROUGH THE EVENING. PATCHY BR AND STRATACU FORMING AFTER 06Z ACROSS INLAND TAF SITES...RESULTING IN TEMPO MVFR CONDS EARLY IN THE MORNING. A FEW LOCATIONS AROUND ALI-VCT MAY SEE BRIEF IFR VISIBILITIES IN BR. VFR CONDITIONS DEVELOPING BY 15Z AS BR DISSIPATES. PREV DISCUSSION... /ISSUED 224 PM CDT MON SEP 24 2012/ SHORT TERM (TONIGHT THROUGH TUESDAY NIGHT)...MID/UPPER LEVELS REMAIN SUBSTANTIALLY DRY TODAY WITH ONLY MOISTURE OF SIGNIFICANCE LOCATED IN THE LOWEST 100MB...WITH LITTLE CHANGE IN MOISTURE DEPTH EXPECTED THROUGH SHORT TERM PERIOD. 25 TO 30 KNOT LLJ PROG TO DEVELOP TONIGHT DUE TO WEAK LOW PRESSURE ACROSS THE TX/OK PANHANDLE. THIS SHOULD ALLOW SURFACE WINDS TO BE AROUND 5 TO 7 KNOTS MUCH OF THE NIGHT WITH CALM TO LIGHT WINDS LIKELY ACROSS NE ZONES WHERE LLJ IS NOT EXPECTED TO BE AS SIGNIFICANT. WITH DRY AIRMASS LOCATED ABOVE SHALLOW LOW LEVEL MOISTURE...PATCHY FOG WILL BE POSSIBLE ACROSS NE ZONES WHERE WINDS WILL BE THE LIGHTEST. ANY FOG WILL QUICKLY MIX OUT BY MID MORNING WITH PARTLY TO MOSTLY SUNNY SKIES PREVAILING ACROSS THE REGION. TUES WILL BE A LITTLE BREEZIER THAN PAST FEW DAYS AS LLJ MIXES TO SURFACE WITH SUSTAINED WINDS PEAKING AROUND 15 TO 20 KNOTS. LLJ REDEVELOPS TUESDAY NIGHT WITH ADDITIONAL LOW CLOUD DEVELOPMENT. MIN TEMPS TO BE NEAR SEASONABLE VALUES TONIGHT AND TUES NIGHT WITH MAX TEMPS IN THE LOW TO MID 90S /WARMEST ACROSS THE WEST/. LONG TERM (WEDNESDAY THROUGH MONDAY)...EXTENDED PERIOD STARTS OUT QUIET WITH A SURFACE HIGH PRESSURE RIDGE ACROSS EASTERN TEXAS SLOWLY LIFTING NORTHWARD AND EASTWARD. BY THURSDAY NIGHT MOISTURE INCREASE...AIDED BY SOME SIPHONED FROM MIRIAM...SHOULD BE ENOUGH TO TRIGGER ISOLATED CONVECTION OVER THE WATERS. THIS ACTIVITY WILL SPREAD INLAND OVER THE WEEKEND...WITH THE BEST CHANCES LOOKING TO BE FRIDAY NIGHT AND SATURDAY. CONSIDERABLE MODEL SPREAD STILL EXISTS AT THIS STAGE SO FURTHER FINE TUNING OF THIS SCENARIO WILL NEED TO BE MADE ESPECIALLY AS THE TRACK AND UPPER FRAMEWORK AROUND MIRIAM BECOMES MORE WELL DEFINED. IN PARTICULAR MODELS...ESPECIALLY GFS...CONTINUE TO KEEP BEST UPPER SUPPORT WELL NORTH OF THE COASTAL BEND THROUGH THE WEEKEND...SO AM HESITANT TO RAISE POPS ANY MORE THAN GOING FCST PACKAGE DESPITE EXTENDED PERIOD OF 2 INCH PLUS PWATS. POPS TAPER OFF LATE IN THE WEEKEND INTO EARLY NEXT WEEK AS DRIER AIR FILTERS INTO THE REGION. AS A RESULT HAVE WIDENED DIURNAL TEMPERATURE RANGES AT THE BACK END OF THE EXTENDED. && .PRELIMINARY POINT TEMPS/POPS... CORPUS CHRISTI 73 94 74 90 75 / 10 10 10 10 10 VICTORIA 69 93 70 91 71 / 10 10 10 10 10 LAREDO 76 97 77 96 76 / 10 10 10 10 10 ALICE 71 96 72 93 72 / 10 10 10 10 10 ROCKPORT 76 90 76 89 76 / 10 10 10 10 10 COTULLA 71 94 72 93 71 / 10 10 10 10 10 KINGSVILLE 70 94 72 92 74 / 10 10 10 10 10 NAVY CORPUS 77 89 78 88 77 / 10 10 10 10 10 && .CRP WATCHES/WARNINGS/ADVISORIES... TX...NONE. GM...NONE. && TE/81...SHORT TERM/AVIATION
Hazardous weather outlook, Sep 24, 5:45 AM CDT, 22 hours 39 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE CORPUS CHRISTI TX 545 AM CDT MON SEP 24 2012 GMZ230-235-250-255-270-275-TXZ229>234-239>247-251045- BAYS AND WATERWAYS FROM BAFFIN BAY TO PORT ARANSAS- BAYS AND WATERWAYS FROM PORT ARANSAS TO PORT O'CONNOR- COASTAL WATERS FROM BAFFIN BAY TO PORT ARANSAS OUT 20 NM- COASTAL WATERS FROM PORT ARANSAS TO MATAGORDA SHIP CHANNEL OUT 20 NM-WATERS FROM BAFFIN BAY TO PORT ARANSAS FROM 20 TO 60 NM- WATERS FROM PORT ARANSAS TO MATAGORDA SHIP CHANNEL FROM 20 TO 60 NM-LA SALLE-MCMULLEN-LIVE OAK-BEE-GOLIAD-VICTORIA-WEBB-DUVAL- JIM WELLS-KLEBERG-NUECES-SAN PATRICIO-ARANSAS-REFUGIO-CALHOUN- 545 AM CDT MON SEP 24 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH TEXAS AND THE MIDDLE TEXAS COASTAL WATERS. .DAY ONE...TODAY AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY ISOLATED TO SCATTERED THUNDERSTORMS WILL BE POSSIBLE THURSDAY THROUGH SATURDAY. OTHERWISE...NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED. CB/TMT
Nearby
Small Craft Advisories in Texas, 2012Every small craft advisory in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.